Polynomial functions over finite monoids

Robert F. Tichy*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is a completion of [7]; we characterize the monoids (S,.,e) such that the algebra (P(n,S), on) of polynomial functions over S is congruence free.

Original languageEnglish
Pages (from-to)83-87
Number of pages5
JournalSemigroup Forum
Volume22
Issue number1
DOIs
Publication statusPublished - 1 Dec 1981

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this